ADVIL
 
Arthirtis-Friendy Package Ibuprofen 200 mg 150 Tablets

  ADVIL Arthirtis-Friendy Package Ibuprofen 200 mg 150 Tablets
Roll over image to zoom in
Product Code: 277126
Shop all ADVIL products now!
$17.41
Availability IN STOCK

Advil Ibuprofen 200 mg (150) has an easy-open cap that was designed for people with arthritis. Advil Ibuprofen is a fast-acting pain reliever and fever reducer that starts working fast to provide temporary relief of the following symptoms:

  • muscle & join pain
  • arthritis pain
  • migraine pain
  • migraine symptoms (e.g. sensitivity to light, sound, and nausea)
  • headache
  • menstrual pain
  • backache
  • toothache
  • fever

Advil Arthritis-Friendly Package Ibuprofen 200 mg contains the following ingredients:

  • Ibuprofen (200 mg NSAID)
  • Acetylated Monoglyceride
  • Beeswax and/or Carnuba Wax
  • Croscarmellose Sodium
  • Iron Oxides
  • Lecithin
  • Methylparaben
  • Microcrystalline Cellulose
  • Pharmaceutical Glaze
  • Povidone, Propylparaben
  • Silicon Dioxide
  • Simethicone
  • Sodium Benzoate
  • Sodium Lauryl Sulfate
  • Starch, Stearic Acid
  • ucrose (Sugar)
  • Titanium Dioxide
  • Keep out of reach of children.
  • This package contains enough medicine to seriously harm a child.
  • Do not take Advil if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients.
  • Consult your physician before taking Advil if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug.
  • Do not take Advil if you are pregnant or nursing a baby, unless directed by a physician.
  • Consult your physician if the pain or fever persists for more than 5 days.
  • Do not exceed the recommended dose unless advised by a health care professional.
  • If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil, discontinue use immediately and contact a physician.
Value Valet icon

REVIEWS

Be the first to write a review

↑ Back to Top